# SDR SWIA202263752

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,972 hours, 37,686 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Damaged
- Location: Oleo Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN WARNING MSG AND GEAR DISAGREE WARNING MSG UPON GEAR RETRACTION. MAIN GEAR RETRACTED, NOSE GEAR INDICATED DN.  / PERFORMED QRH PROCEDURE(S).    (FLIGHT# 4033 - FILED CLOSED)   REMOVED AND REPLACED NLG OLEO SENSOR BRACKET WITH A SERVICABLE UNIT. REF CMM 32-20-04 & AMM 32-61-05. PERFORMED OPS CHECK OF NLG EXTENSION/ RETRACTION SYSTEM WITH NO DEFECTS NOTED. REF AMM 32-33-00.
